Epilepsy Foundation

Living Well With Epilepsy

Information

Living Well With Epilepsy

For those of us interested in living well- physically, mentally and emotionally.  A place to talk about the joys in life, as well as physical and mental well-being.

 

Members: 773
Latest Activity: 13 hours ago

Discussion Forum

Assisant Dogs

Started by Whitley Joachim. Last reply by Brooke Mar 8. 10 Replies

Hi!Recently, I was diagnosed with anxiety and depression, and it has manifested itself into panic attacks, which terrifies me because now I don't only have seizures but also panic attacks, and this feeling of lack of control.  The treatment is…Continue

Epileptologist said I'm not allergic to any meds because I just itch like crazy!!!!!

Started by Belinda sarah Brown. Last reply by Brooke Mar 4. 24 Replies

I have severe itching and my neurologist   says I'm allergic to Lamictal,Keppra,Gabitril,Depakote, and Vimpat.When this doc said this I looked it up on line and on the Mayo clinic  web site it says that itching is an allergic reaction.I guess this…Continue

Not sure it's a seizure

Started by Julie McRight. Last reply by Patricia Hodges Dec 31. 13 Replies

I am coming off of keppra and going on Lamictal. Since changing meds, I have been having some "episodes". They usually (but not always) happen in late afternoon. I get a little dizzy and get this warm feeling all over. Sometime break out in a sweat.…Continue

Epilepsy Symptoms

Started by Deborah Dingess. Last reply by Deborah Dingess Aug 5, 2014. 10 Replies

Hello. I've had two grand mal seizures and have an appointment scheduled for January 15th where I will find out results from my EEG and meet with a neurologist. I've had a CT scan and blood work, which came back normal. I've researched to tried to…Continue

Comment Wall

Comment

You need to be a member of Living Well With Epilepsy to add comments!

Comment by Kay Irving Kramer 13 hours ago

Erica, when was the last time your doctor took a full blood panel? My Oncologist noted on his last one and it can be relative to you--the growth hormones can be overactive and need a specific medicine to slow them down to your systems pace. My doctor noted Sandostatin, or Octeotide Acetate because they are used in thos instances.

Comment by Terrance Lee Fields 13 hours ago

I never exercise ever since out of high school which was 40 yrs ago, I always did what I wanted no caution at all inclueing climbing high trees,I never let my Ep stop me from enjoying life the way its ment to be with safety. I hav now been sz free 21 yrs worked 30 yrs at GM now retired, I just wish they find something to stop people having sz even if we hav to continue taking Medicine, which I do. hope best for  you all

Comment by Erica Barker 14 hours ago

Do any of you exercise 2+ days for say 30+ minutes and all in all it hasn't helped with any seizures/seizure activity? I've worked out for 2 hours 2 days in a row and it didn't even touch me. And sometimes I feel like I put on the pounds not lose them. And I don't mean muscle. The same with doing a minor diet. Do you think it's just not my thing. I mean I still will exercise/work out but... Any ideas or opinions?

Comment by Monica Bernstein on March 4, 2015 at 11:30am

Brooke,

It's not like that for everyone. Keppra has been my wonder drug. It greatly decreased my seizures better than any drug I've tried and my other seizure meds give me a lot worse side effects. I've been on Keppra for 8 1/2 years. But, everyone is different.

Comment by Brooke on March 4, 2015 at 6:52am
Keppra my doctor called the "honeymooners" drug after six months it stopped working. And I had a massive seizure and couldn't take it anymore. I had serious weight gain and would have extreme dizziness and would be very irritable. It's the medication no doubt. Now that I work at a pharmacy. I see it all day. It definitely is a honeymooners drug if you're using it for epilepsy more most maybe not for all. I switched to topamax and lamitcal the brand and I've been golden ever since. Keppra was the worst thing I was ever on. I've seen a young kid around 6 years old have multpile seizure needing Ativan cause it wasn't working. The reason for the need of so much of constant increase is because after 6 months you become immune to the amount your taking for most.
Comment by Monica Bernstein on March 3, 2015 at 1:17pm

I'm on 3000 mg a day of Keppra. I believe I have the Kepprage, sometimes. Personally, I feel it's worth it b/c I have a lot less seizures on Keppra than any other AED I've tried. Plus, the rage doesn't happen that often with me.

Comment by Kevin McClure on March 3, 2015 at 1:07pm

It's called "Keppra Rage"   ... Very common . Google it. You'll find all kinds of info about it ....   Good luck ....

Comment by Julie McRight on March 3, 2015 at 12:13pm
We'll, I lost it yesterday! I'm not sure what happened but the stress took its toll on me. I think my husband was ready to put me in the hospital! About a month ago my doctor increased Keppra to 2500mg a day and lowered the lamictal to 200mg a day. I think the keppra had a lot to do with my action but I believe I have been on more that this before. So how do others react to Keppra?
Comment by Kari Lynne Brauer on January 24, 2015 at 9:58am

Happy New To You All!

Hope you all are doing well!

Comment by Tammi Zavardino on June 29, 2014 at 2:12am

Thanks all for your kind thoughts but I was pretty much alone when I met her and she became such a good friend that it is taking a much longer time to get over this and the seizure activity has been increased since so I went to the doctor and had my medication for depression increased and am doing better. I just feel so lost. But things will get better I know.

 

Members (773)

 
 
 

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

May 2015
SMTWTFS
12
3456789
10111213141516
17181920212223
24252627282930
31

© 2015   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service